# SDR AU990907

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: 0179
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) STALL WARNING ALARM SYSTEM FAILED.  ALARM PANEL REPLACED AND INSPECTED WITH NIL FAULT FOUND.  NR 1 AND NR 2 STALL WARNING COMPUTERS REPLACED AS A PRECAUTION.
